Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2017: 1.49

See all formats and pricing
More options …
Volume 1965, Issue 220


Die Bestimmung der Funktionen zu einigen Hilbertschen Modulgruppen.

Karl-Bernhard Gundlach
Published Online: 2009-12-10 | DOI: https://doi.org/10.1515/crll.1965.220.109

About the article

Published Online: 2009-12-10

Published in Print:

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1965, Issue 220, Pages 109–153, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1965.220.109.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

G. van der Geer
Mathematische Annalen, 1978, Volume 233, Number 2, Page 163
Karl-Bernhard Gundlach
Glasgow Mathematical Journal, 1985, Volume 27, Page 57
Karl-Bernhard Gundlach
Glasgow Mathematical Journal, 1978, Volume 19, Number 02, Page 173

Comments (0)

Please log in or register to comment.
Log in